MAUDE Adverse Event Report: SPINAL ELEMENTS, INC CERES; ANTERIOR CERVICAL PLATE SYSTEM

SPINAL ELEMENTS, INC CERES; ANTERIOR CERVICAL PLATE SYSTEM
Catalog Number 12-33-4016
Medical Device Problem Codes Fracture (1260); Mechanical Problem (1384)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 05/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Images received depict a two level anterior plate with two inferior screw that are fractured, confirming the event.Dhr review cannot be completed at this time as lot number was not provided and product cannot be evaluated as it remains in the patient.Unknown factors include: the exact date of fracture between follow-ups, patient activity at the time or prior to the event, patient bone quality, the degree of spinal instability, the degree of post lateral pseudarthrosis (12 months post-op and fusion appears to be achieved) or patient compliance with post-operative care instructions or if the patient sustained a fall/impact of any sort (no trauma was reported.) these factors dictate the longevity of the implant.Root cause cannot be determined.
 
Event or Problem Description
On (b)(6) 2025, patient underwent a two level acdf procedure (c5-c7).During routine 12 month follow up it was reported that the c7 bone screws had fractured.Patient is asymptomatic currently, with no plan for revision surgery at this time.

Brand Name
CERES
Common Device Name
ANTERIOR CERVICAL PLATE SYSTEM
Manufacturer (Section D)
SPINAL ELEMENTS, INC
3115 melrose drive, suite 200
carlsbad CA 92010
Manufacturer Contact
peter perhach
15 melrose drive, suite 200
carlsbad, CA 92010
7606071830
MDR Report Key24694455
Report Number3004893332-2026-00001
Device Sequence Number10109338
Product Code KWQ
UDI-Device Identifier00840916127992
UDI-Public00840916127992
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K152972
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number12-33-4016
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2026
Initial Report FDA Received Date03/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age48 YR
Patient SexMale